# SDR SWAA001368

- Difficulty date: July 23, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,006 hours, 56,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE BEAM CRACKED AT FASTENER HOLE, BS 178 - BS 188, LBL 31.  REMOVED AND REPLACED CREASE BEAM SECTION PER SRM.
